# SDR SWAA2022020487150

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SIDE STA. 727A TO STA. 767; Z ANGLE HAS CORROSION. MARKED WITH A DOT. / BLENDED CORRSION AND EVALUATED MATERIAL LOSS TO BE 1001- 0F MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT CARGO R/H Z ANGLE FROM STA 727 TO 767 IAW SRM 53-00-53-2R-5 STEP 4 AND BOEING DWG# 148A7500 REV B.
